Affordable Access

Publisher Website

Stability of persistent solutions to a population dynamics model

Authors
Journal
Applied Mathematics and Computation
0096-3003
Publisher
Elsevier
Publication Date
Volume
218
Issue
17
Identifiers
DOI: 10.1016/j.amc.2012.02.061
Keywords
  • Population Dynamics
  • Age-Structured Population
  • Child Care
  • Delay Differential Equations
Disciplines
  • Mathematics

Abstract

Abstract We consider a sex-child-structured nondispersing population dynamics model taking into account child care. The model consists of six retarded differential equations. By using numerical analysis the asymptotic stability of exponentially growing (or vanishing) solutions to the model is discussed.

There are no comments yet on this publication. Be the first to share your thoughts.